Is it possible that my high protein diet before and after my Roux-en-y surgery on 1-22-10 has cause me to have three times the normal amount of Oxalates in my urine. I was normal last year and I have not had a kidney stone in 5 years
so I am thinking with the oxalates being this high I will be getting more kidney stones. I was told to follow a low
oxalate diet, but I am not eating anything it the high range, I do eat Carrots, Green Beans, apples, strawberries
and blueberries in small amounts, because most of my portions of my meals are protein first anything else I eat
is a very small amount. Would like your input. Thank you.
The reason for increased likelihood of the development of kidney stones following this type of gastric bypass surgery is not entirely understood. A possibility is that the anatomic rearrangement caused by the operation establishes a mildly malabsorptive state, which may be responsible for the increase in the excretion of urinary electrolytes. Kidney stones could also result from an alteration in the gut microflora (normal bacteria) caused by the procedure.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.